# SDR CA140217026

- Difficulty date: February 11, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 2,264 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cable
- Part number: 204401
- Condition: Failed
- Location: Emergency Float
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 36 MONTH INSPECTION HANDLE WAS PULLED TO DEPLOY EMERGENCY FLOAT SYSTEM.  SYS DID NOT DEPLOY.  CABLE WAS REMOVED AND FOUND UNSERVICEABLE.
